Journal of Commutative Algebra

Vanishing of TOR over complete intersections

Olgur Celikbas

Full-text: Open access

Article information

Source
J. Commut. Algebra Volume 3, Number 2 (2011), 169-206.

Dates
First available in Project Euclid: 24 June 2011

Permanent link to this document
http://projecteuclid.org/euclid.jca/1308935127

Digital Object Identifier
doi:10.1216/JCA-2011-3-2-169

Mathematical Reviews number (MathSciNet)
MR2813471

Zentralblatt MATH identifier
06030518

Keywords
vanishing of Tor complexity

Citation

Celikbas, Olgur. Vanishing of TOR over complete intersections. J. Commut. Algebra 3 (2011), no. 2, 169--206. doi:10.1216/JCA-2011-3-2-169. http://projecteuclid.org/euclid.jca/1308935127.


Export citation

References

  • T. Araya and Y. Yoshino, Remarks on a depth formula, a grade inequality and a conjecture of Auslander, Commun. Algebra 26 (1998), 3793-3806.
  • M. Auslander, Modules over unramified regular local rings, Illinois. J. Math. 5 (1961), 631-647.
  • M. Auslander and R.-O. Buchweitz, The homological theory of maximal Cohen-Macaulay approximations, Mem. Soc. Math. France 38 (1989), 5-37.
  • M. Auslander and O. Goldman, Maximal orders, Trans. Amer. Math. Soc. 97 (1960), 1-24.
  • L.L. Avramov, Modules of finite virtual projective dimension, Invent. Math. 96 (1989), 71-101.
  • –––, Infinite free resolutions, in Six lectures on commutative algebra, Bellaterra 1996, Progr. Math. 166, Birkhäuser, Basel, 1998, 1-118.
  • L. Avramov and R.-O. Buchweitz, Support varieties and cohomology over complete intersections, Invent. Math. 142 (2000), 285-318.
  • L. Avramov, V. Gasharov and I. Peeva, Complete intersection dimension, Publ. Math. I.H.E.S. 86 (1997), 67-114.
  • P.A. Bergh, On the vanishing of (co)homology over local rings, J. Pure Appl. Algebra 212 (2008), 262-270.
  • P.A. Bergh and D.A. Jorgensen, On the vanishing of homology for modules of finite complete intersection dimension, J. Pure Appl. Algebra 215 (2011), 242-252.
  • W. Bruns and J. Herzog, Cohen-Macaulay rings, Cambridge Stud. Adv. Math. 39 (1993).
  • H. Dao, Decency and rigidity over hypersurfaces, arXiv math.AC/ 0611.568, preprint.
  • –––, Asymptotic behavior of Tor over complete intersections and applications, arXiv math.AC/ 0710.5818, preprint.
  • D. Eisenbud, Homological algebra on a complete intersection, with an application to group representations, Trans. Amer. Math. Soc. 260 (1980), 35-64.
  • E.G. Evans and P. Griffith, Syzygies, London Math. Soc. Notes Ser. 106, 1985.
  • D.R. Grayson and M.E. Stillman, Macaulay 2, A software system for research in algebraic geometry, available from http://www.math.uiuc.edu/Macaulay2/.
  • A. Grothendieck, Éléments de géométrie algébrique. IV4, Publ. Math. I.H.E.S. 32, 1967.
  • T.H. Gulliksen, A change of rings theorem, with applications to Poincaré series and intersection multiplicity, Math. Scand. 34 (1974), 167-183.
  • M. Hochster, Topics in the homological theory of modules over commutative rings, CBMS Regional Conf. Ser. Math. 24, Amer. Math. Soc., Providence, RI, 1975.
  • C. Huneke and D. Jorgensen, Symmetry in the vanishing of Ext over Gorenstein rings, Math. Scand. 93 (2003), 161-184.
  • C. Huneke, D. Jorgensen and R. Wiegand, Vanishing theorems for complete intersections, J. Algebra 238 (2001), 684-702.
  • C. Huneke and R. Wiegand, Tensor products of modules and the rigidity of Tor, Math. Ann. 299 (1994), 449-476.
  • –––, Tensor products of modules, rigidity, and local cohomology, Math. Scand. 81 (1997), 161-183.
  • S. Iyengar, Depth for complexes, and intersection theorems, Math. Z. 230 (1999), 545-567.
  • D.A. Jorgensen, Complexity and Tor on a complete intersection, J. Algebra 211 (1999), 578-598.
  • –––, Tor and torsion on a complete intersection, J. Algebra 195 (1997), 526-537.
  • G. Leuschke and R. Wiegand, Ascent of finite Cohen-Macaulay type, J. Algebra 228 (2000), 674-681.
  • S. Lichtenbaum, On the vanishing of Tor in regular local rings, Illinois. J. Math. 10 (1966), 220-226.
  • H. Matsumura, Commutative ring theory, Second edition, Cambridge Stud. Adv. Math. 8, Cambridge University Press, Cambridge, 1989%, xiv+320 pp.
  • C. Miller, Complexity of tensor products of modules and a theorem of Huneke-Wiegand, Proc. Amer. Math. Soc. 126 (1998), 53-60.
  • M.P. Murthy, Modules over regular local rings, Illinois J. Math. 7 (1963), 558-565.
  • C. Peskine and L. Szpiro, Syzygies et multiplicités, C.R. Acad. Sci. Paris �er. A 278 (1974), 1421-1424.
  • P. Roberts, Two applications of dualizing complexes over local rings, Ann. Sci. Ecole Norm.. (4) 9 (1976), 103-106.
  • –––, Le théoréme d'intersection, C.R. Acad. Sci. Paris ér. I Math. 304 (1987), 177-180.
  • P. Samuel, Anneaux gradués factoriels et modules réflexifs, Bull. Soc. Math. France 92 (1964), 237-249.
  • T. Sharif and S. Yassemi, Special homological dimensions and intersection theorem, Math. Scand. 96 (2005), 161-168.
  • K. Yoshida, Tensor products of perfect modules and maximal surjective Buchsbaum modules, J. Pure. Appl. Algebra 123 (1998), 313-326.